# SDR YQSA20250108001

- Difficulty date: January 2, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N814SH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600405
- Aircraft time: 9,577 hours, 7,220 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

CREW CHECKED HOW MUCH FUEL WAS IN THE AIRCRAFT PRIOR TO ORDERING FUEL, THERE WAS 1600LBS ON BOARD. CREW PUT IN A FUEL ORDER FOR 510 GALLONS POSITIVE PRIST SINCE THE DESIRED FUEL LOAD FOR THIS TRIP WAS 5000LBS. AFTER THE AIRPLANE HAD BEEN FUELED WITH 510 GALLONS, THEY DISCOVERED THAT THERE WAS 5400LBS OF FUEL ON BOARD, AND TO STAY UNDER MAX TAKEOFF WEIGHT THEY COULD ONLY HAVE 5100LBS MAX, NEEDED TO BURN OFF 500LBS BEFORE TAKEOFF INCLUDING TAXI FUEL. CREW ELECTED TO BRING THE POWER UP AND DRAG THE BRAKES SO THEY COULD BURN OFF FUEL FASTER AS THEY TAXIED. THIS HAPPENED FROM CROSSING 32 ON K UNTIL BOTH MAIN LANDING GEAR TIRES WENT FLAT ON SOUTH D BETWEEN H AND RUNWAY 36. CREW NOTICED SMOKE COMING FROM THE BRAKES AND LOOKED OUT THE WINDOW TO CHECK THEM AND SAW THAT THE LEFT BRAKE WAS ON FIRE. CREW TOLD EVERYONE TO EVACUATE AT THAT POINT AND OPENED THE DOOR TO GET OUT. COPILOT GRABED THE FIRE EXTINGUISHER FROM UNDER HIS SEAT TO ATTEMPT TO PUT THE FIRE OUT. EXTINGUISHER WAS USED TO PUT OUT THE FLAMES, BUT THE TIRE CONTINUED TO REIGNITE AFTER FIRE EXTINGUISHER WAS EMPTY. COPILOT GOT THE SECOND EXTINGUISHER FROM THE AFT CABIN TO CONTINUE TO FIGHT THE FIRE. EMPTIED THAT ONE SHORTLY AFTER WITH THE TIRE AND BRAKE REIGNITING AFTER IT WAS EMPTY. THE FIRST FIRE TRUCK WAS THERE IN LESS THAN FIVE MINUTES, AND THEY GOT THE FIRE UNDER CONTROL.
